# SDR DALA2025040802717

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 27,128 hours, 10,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7180934) EMERGENCY LIGHTS FROM 11DEF TO 17DEF INOP. REMOVED AND REPLACED BATTERY PACK AT ROW 11DEF - REFERENCE B737 AMM 33-51. OPS CHECK GOOD.
